# SDR 98ZZZX1043

- Difficulty date: February 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N294SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120321
- System (JASC): 6120 · Propeller Controlling System
- Part: Housing
- Part number: 7854175
- Condition: Cracked
- Location: Prop Control
- Component: 78249046
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

REFERENCE:  FW06347.   REASON FOR REMOVAL:  LEAKING AROUND MOUNTING CLAMP AREA.  POSSIBLE CAUSE:  TBD.  RECOMMENDATIONS:  HOUSING TO BE SENT TO HAMSTD FOR METALLURGICAL EVALUATION.  CUSTOMER:  SKYWEST A/L.
